American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37Fxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika. Conical limit points and the Cannon-Thurston map. Conform. Geom. Dyn. 20 (2016) 58-80.
Abstract, references, and article information   
View Article: PDF

[2] Saeed Zakeri. Conformal fitness and uniformization of holomorphically moving disks. Trans. Amer. Math. Soc. 368 (2016) 1023-1049.
Abstract, references, and article information   
View Article: PDF

[3] Sebastian van Strien and Edson Vargas. Erratum to ``Real bounds, ergodicity and negative Schwarzian for multimodal maps''. J. Amer. Math. Soc. 20 (2007) 267-268. MR 2257403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sebastian van Strien and Edson Vargas. Real bounds, ergodicity and negative Schwarzian for multimodal maps. J. Amer. Math. Soc. 17 (2004) 749-782. MR 2083467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yunping Jiang. Infinitely Renormalizable Quadratic Polynomials. Trans. Amer. Math. Soc. 352 (2000) 5077-5091. MR 1675198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia